MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9368
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the nasogastric (ng) tube was placed and "confirmed via kub.Nurse evaluated ng tube and noted leaking from ng line near the hub of the ng tube.Ng had to be pulled and replaced." there was no reported injury.Additional information received 28-may-2026 stating "the tube was only in place for a few hours, no oil-based products, only feeds.".
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30353551, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One corflo tube was received with the product packaging.The associated stylet was not returned.After cleaning decontamination, the sample was examined in a well-lit area.It appeared generally in clean condition.The 2-port enfit connector was attached at the proximal end of the tubing.The connector did not exhibit visible damage.The connection appeared to be secure.The outside of the tubing did not exhibit discoloration.The bolus tip was attached at the distal end of the tubing.Damage was observed just below the base of the enfit connector.The damaged area was examined under magnification.A grouping of jagged tears was observed in the tubing, near the connector.The tears were on varying sides of the tubing.They were located from just below the base of the connector to approximately 1cm below the base.The tube was cut laterally, just below the base of the connector.Then, on the opposite wall from the tears, the tubing was cut axially, in order to view the inner wall.The inner wall of the tubing exhibited similar tearing and surface abrasions or erosion.Root cause could not be determined.All information reasonably known as of 15-apr-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEED TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24903765
Report Number9611594-2026-00187
Device Sequence Number21288911
Product Code KNT
UDI-Device Identifier10350770460434
UDI-Public(01)10350770460434(240)104604302(17)300113(10)30353551
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9368
Device Catalogue Number40-9368
Device Lot Number30353551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 MO
Patient SexMale
Patient Weight8 KG